Integrable four-Fermi models with a boundary and boson-fermion duality

Inami, T, Konno, H and Zhang, YZ (1996) Integrable four-Fermi models with a boundary and boson-fermion duality. Physics Letters B, 376 1-3: 90-96. doi:10.1016/0370-2693(96)00295-X


Author Inami, T
Konno, H
Zhang, YZ
Title Integrable four-Fermi models with a boundary and boson-fermion duality
Journal name Physics Letters B   Check publisher's open access policy
ISSN 0370-2693
Publication date 1996-05
Sub-type Article (original research)
DOI 10.1016/0370-2693(96)00295-X
Open Access Status DOI
Volume 376
Issue 1-3
Start page 90
End page 96
Total pages 7
Language eng
Keyword Sine-Gordon Equation
2 Dimensions
Gauge Theories
Bosonization
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 11 Oct 2011, 11:51:16 EST by System User